Would you have Urine output - decreased when you have Constipation?
Summary: Urine output - decreased is found among people with Constipation, especially people who are male, 60+ old, also have Metastatic renal cell carcinoma, and take medication Morphine.
We study 19 people who have Urine output - decreased and Constipation from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Constipation and Urine output - decreased >>>
Constipation can be treated by Miralax, Colace, Amitiza, Senna, Lactulose, Polyethylene Glycol 3350. (latest reports from 81,342 Constipation patients)
Urine output - decreased
Urine output - decreased has been reported by people with high blood pressure, kidney transplant, pain, osteoporosis, multiple myeloma. (latest reports from 6,369 Urine output - decreased patients)
On Jan, 26, 2015: 19 people who have constipation and Urine Output - Decreased are studied.
Gender of people who have constipation and experienced Urine output - decreased * :
|Urine output - decreased||16.67%||83.33% |
Age of people who have constipation and experienced Urine output - decreased * :
|Urine output - decreased||0.00%||0.00%||0.00%||10.00%||0.00%||0.00%||0.00%||90.00% |
Severity of the symptom * :
Top co-existing conditions for these people * :
- Metastatic renal cell carcinoma (8 people, 42.11%)
- Abdominal discomfort (8 people, 42.11%)
- Gastric ulcer (7 people, 36.84%)
- Pain (6 people, 31.58%)
- Cardiac failure (6 people, 31.58%)
- Lung disorder (6 people, 31.58%)
- Gastritis (5 people, 26.32%)
- Hypertension (5 people, 26.32%)
- Disseminated intravascular coagulation (4 people, 21.05%)
- Platelet aggregation decreased (4 people, 21.05%)
Most common drugs used by these people * :
- Morphine (8 people, 42.11%)
- Afinitor (8 people, 42.11%)
- Furosemide (8 people, 42.11%)
- Acetaminophen (7 people, 36.84%)
- Nexium (6 people, 31.58%)
- Morphine sulfate (6 people, 31.58%)
- Levothyroxine sodium (6 people, 31.58%)
- Duragesic-100 (6 people, 31.58%)
- Omeprazole (6 people, 31.58%)
- Magnesium oxide (5 people, 26.32%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Constipation and Urine Output - Decreased?
You are not alone! Join a mobile support group:
- support group for people who have Urine Output - Decreased and Constipation
- support group for people who have Constipation
- support group for people who have Urine Output - Decreased
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- Cymbalta r/t autonomic neuropathy
losartan 20 mg
tired all the time, dizziness, chronic constipation, stomach pains, pins and needles, diabetic type 2 hx alcoholism resolved, gerd, early satiety
- Gastro with constipation in a 4 year old only cause pain at night?
In childrens hospital now have given the tag virus for stomach pain at night that is relieved by morphine
- Can my symptoms actually pinpoint a cause/condition? (1 answer)
I would just like insight on this. I'm on pain management right now, but it's just to manage the pain. Every thing else has really been not taken serious by any physican it office I've been to. Is this normal stuff many woman go through? I'm just sick of feeling like this between the constant pain & the daily having to pluck hairs it's insane. I'm in fantastic shape(used to be double my weight & now I'm 100lbs), the best looking I've ever been with a incredibly good looking husband & a wonderful family. My issues seem to detour a lot of things & while I'm young I'd like to get this solved or some type of solution to even maintain myself, not looking for a miracle, but would really appreciate answers.
- Since taking mupirocin for nasal condition i have developed constipation. are they related and to do?
Have been using this product for about a week to 10 days. I have suddenly developed constipation. Are they related? and how long does this last.
- Can i take ibuprofen when i'm on the medicine miralax to treat my massive head ache?
I was recently told by a doctor that I was constipated and that I should take Miralax. I personally don't think I'm constipated. My lower abdomen hurts and so does my head. Every single time I sneeze or cough it hurts really bad! I want to know if I can take some ibuprofen to treat the pain. But I don't want to get even more sick for using it when I'm not suppose to.
More questions for: Constipation, Urine output - decreased
You may be interested at these reviews (Write a review):
- Lymphadenopathy from milk of magnesia?
I was constipated for 10 days with no relief from prune juice or stool softeners. During this time an aching pain developed in my right hip and right lower back. I drank 3 tbs of Milk of Magnesia for two days and it alleviated my constipation. The hip and lower back pain started to go away too. Soon after taking Milk of Magnesia, a lymph node became swollen and very painful in my right arm pit.
- Constipation due to nyquil
Very bad constipation. Had lower stomach pains for days
- Nexium improves my constipation
Started taking Nexium 1 week ago and I noticed improvement with my chronic constipation.
- I need advise, badly ckd!! (1 response)
The orthostatic BP started in mid April, I was only dizzy upon wakening then it would subside. I have never been a big breakfast eater so I started doing that. We were in Disney later in April and I was extremely fatigued, to the point of not wanting to walk, Disney would be the first time I passed out when getting dizzy. I of course said I had gotten too warm and was exhausted from work the previous week. The dizziness continued in the mornings & I passed out several more times. On May 1st, I passed out while putting my make-up on and hit my eye on the faucet and head on the tile floor, despite that I went to work thinking it would subside, it didn't. I went to the ER directly after work. They ran a B-met on me and my GFR was 11 and creatinine 3.95. They admitted me to a larger hospital for evaluation. While in there, they pumped me with fluids continuously, saying I had severe dehydration. My kidney function improved, my creatinine levels went back down to 1.34. After 5 days I was discharged and told to see a cardiologist and endo. The endo doc cancelled my appointment on the basis it was not his area. I had had a cortisol and ACTH testing which I guess was normal. I saw the cardiologist, who said it wasn't cardio. I had had an echocardiogram in the hospital and EKG monitoring. Cardio sent me to neurology, the PNRN did a basic neurological exam and drew blood for disease markers such as Lupus, sjorgens, hepatitis, ect. All disease markers came back negative, but my GFR was at 11 again and creatinine was 4.25, BUN 50 along with an elevated ACE level. They called me and said I sarcoidosis. I really don't have any of the primary S/S of this autoimmune disease. I don't know where to go from here, they are referring me to another neurologist at a bigger hospital. I can't live my normal life, can't walk on my feet due extreme pain and I pass out at least 2x a week, which is not good for my old body. My BP upon laying and sitting runs like 117/72, upon standing it drops to like 70/50-50/30. I am on 0.1 mg of florinef, I tried increasing it but then my legs swelled up for a gain of 23#. I talked to Mayo Clinic today and all there specialists are booked out thru December. I have to be able to work, I can't stay home any longer than September 8th! Please advise me!
- Trying to figure out my diagnosis . no doctor can figure it out (3 responses)
I have been having these fainting spells since I was 12 .. It starts with lower abdominal pain followed by feeling light headed then I black out and my body shakes kind of like a seizure but last a few seconds then I come to ..then I feel nausea and also I have chills
More reviews for: Constipation, Urine output - decreased
Comments from related studies:
From this study (3 days ago):
Itching worse at night
From this study (3 weeks ago):
This pain in my abdomen/chest started as soon as I stopped taking Lyrica - all other medications remained the same. I was taking around 1,000 mg of Lyrica/day so I was on an extremely high dosage. The pain went away when I went back on Lyrica. The pain felt like extremely bad heartburn but my gastroenterologist told me the pain I'm having isn't along my abdominal tract. So now I'm wondering if I could have damaged an organ and if so what organ could it potentially be? Any advice or ideas would be greatly appreciated!
From this study (4 weeks ago):
lab results show elevated BUN and Creatinine and elevated serum calcium
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.